Authors: Hua Su
Addresses: School of Mathematics and System Science, Shandong University, No. 27 Shanda South Road, Jinan, Shandong 250100, PR China
Abstract: In this paper, we study the existence of positive solutions for the non-linear two-point singular boundary value problem for higher order with p-Laplacian operator. By using the fixed-point index theory, the existence of a positive solution and several positive solutions for non-linear singular boundary value problem with p-Laplacian operator are obtained.
Keywords: higher-order p-Laplacian operator; two-point boundary values; singular boundary values; lower semi-continuous; positive solutions; fixed-point index theory.
International Journal of Dynamical Systems and Differential Equations, 2007 Vol.1 No.2, pp.132 - 138
Published online: 06 Jan 2008 *Full-text access for editors Access for subscribers Purchase this article Comment on this article